Contra el Encierro
Presentación Recientes Por tema Importantes Testimonios vacuna Contacto

Crío de teta muerto por enfermedad rara de trombos después de que vacunaran a la madre

Viernes, 23 de abril del 2021


El crío de 5 meses, que tomaba la teta, murió de una efermedad rara: Púrpura trombocitopénica trombótica ("La TTP, tal como otras anemias microangiopáticas, es causada por la agregación espontánea de plaquetas y la activación de la cascada de coagulación a nivel de los pequeños vasos de la circulación sanguínea").

Enfermó al día siguiente de que a la madre le pusieran la segunda dosis de "la vacuna" Pfizer y murió dos días después.

Esto dice el registro del daño notificado al sistema VAERS de EE.UU.:

"La paciente recibió la segunda dosis de la vacuna de Pfizer el 17 de marzo de 2020 mientras estaba en el trabajo. El 18 de marzo de 2020 su bebé de 5 meses amamantado desarrolló una erupción y en 24 horas estaba inconsolable, se negaba a comer y desarrolló fiebre. La paciente llevó al bebé a urgencias, donde se realizaron evaluaciones. Los análisis de sangre revelaron enzimas hepáticas elevadas. Hospitalizaron al bebé, pero siguió empeorando y murió. Se le diagnosticó TTP. No se conocen alergias. No hubo nuevas esposiciones, aparte de la vacunación de la madre el día anterior".


This is VAERS ID 1166062-1



Case Details

VAERS ID: 1166062 (history)  
Form: Version 2.0  
Age: 0.42  
Sex: Male  
Location: Unknown  
Vaccinated:2021-03-17
Onset:2021-03-18
   Days after vaccination:1
Submitted: 0000-00-00
Entered: 2021-04-04
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH - / 2 LA / SYR

Administered by: Work       Purchased by: ?
Symptoms: Death, Diet refusal, Emotional distress, Exposure via breast milk, Failure to thrive, Hepatic enzyme increased, Pyrexia, Rash, Thrombotic thrombocytopenic purpura
SMQs:, Liver related investigations, signs and symptoms (narrow), Anaphylactic reaction (broad), Haemorrhage terms (excl laboratory terms) (narrow), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Embolic and thrombotic events, arterial (narrow), Depression (excl suicide and self injury) (broad), Renovascular disorders (broad), Neonatal exposures via breast milk (narrow), Neonatal disorders (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Immune-mediated/autoimmune disorders (narrow)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 2021-03-20
   Days after onset: 2
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? Yes
Hospitalized? Yes, 2 days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type:

Write-up: Patient received second dose of Pfizer vaccine on March 17, 2020 while at work. March 18, 2020 her 5 month old breastfed infant developed a rash and within 24 hours was inconsolable, refusing to eat, and developed a fever. Patient brought baby to local ER where assessments were performed, blood analysis revealed elevated liver enzymes. Infant was hospitalized but continued to decline and passed away. Diagnosis of TTP. No known allergies. No new exposures aside from the mother''s vaccination the previous day.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=1166062-1

Government Disclaimer on use of this data


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166




Presentación Recientes Por tema Importantes Testimonios vacuna Contacto